Friday, January 15, 2021

Comments by j123

Showing 3 of 3 comments.

  • Thank you, Richard. I was on there a few years ago when I attempted to come off of a benzo, which I did for a month, but I had to go back on when I couldn’t function. I couldn’t believe how bad my physical and mental symptoms got, much worse than prior to taking them. Now it feels like I’m constantly suffering from withdrawal symptoms. Anyway, I felt like there were too many negative horror stories like mine on the site, and not enough success stories. There has to be someone researching what can be used to minimize the withdrawal symptoms, yet I haven’t come across anything. I almost feel like going back to school so I can do the research and whatnot.

  • Hi Matt,

    I’m so sorry to hear that you’re experiencing the suffering of withdrawal so many years off. I recently tapered off of a benzo over 3 months, and the month after I stopped taking them was pure hell. Alas, I had no choice but to start taking them, for I couldn’t function, and I want to get on with life. I had no idea that I’d experience suffering to this extent, even after reading your book and talking with you. There has to be a better way to come off of benzos with much less severe withdrawal symptoms. I don’t know what plan b is going to be. I have a lot of decisions to make. I still don’t feel 100%, yet I really never did over the two years I was taking benzos. Anyway, I’m glad that you’ve figured out a way to heal, and it’s great to hear that you’re getting better. What happened to your Facebook page? Is it going back up? Thanks for your inspiration!